# SDR SIMA2020042119001

- Difficulty date: April 19, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,193 hours, 41,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192868922N
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 THRU 7 FLOOR PROXIMITY EMERGENCY LIGHTS ARE INOP.-C/A-REMOVED AND REPLACED #2 EMERGENCY BATTERY AND POWER SUPPLY IAW EMB 145 AMM 33-50-04, OP CHECK BAD. FOUND THE DC RETURN WIRE TO INVERTER BROKEN AT GROUNDING BLOCK. REPAIRED WIRE W192-8689-22N IAW EMB 145 SWPM 20-21-00. OP CHECK GOOD
